# SDR USAAF99032

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 2720 · Rudder Control System
- Part: Manifold
- Part number: 703852
- Condition: Failed
- Location: Rudder
- Part time: 16,665 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-TOL - FLT 1045 - AFTER TAKEOFF, THE MFDS MESSAGE 1 INDICATED STAB TRIM CANNEL FAULT NR 1, NR 2, NR 3, YAW DAMPER CHANNEL NR 1, NR 2, AND 3 RUDDER CHANNEL FAULT NR 2.  ALL RESET.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 RUDDER MANIFOLD.  (M)
